Discrete mathematics

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. 2013
  2. Published

    The maximum number of minimal codewords in long codes. / Alahmadi, A.; Aldred, R.E.L.; dela Cruz, R.; Solé, P.; Thomassen, Carsten.

    In: Discrete Applied Mathematics, Vol. 161, No. 3, 2013, p. 424-429.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  3. 2012
  4. Published

    On security arguments of the second round SHA-3 candidates. / Andreeva, Elena; Bogdanov, Andrey; Mennink, Bart; Preneel, Bart; Rechberger, Christian.

    In: International Journal of Information Security, Vol. 11, No. 2, 2012, p. 103–120.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  5. Published

    Bilinear Relative Equilibria of Identical Point Vortices. / Aref, H.; Beelen, Peter ; Brøns, Morten.

    In: Journal of Nonlinear Science, Vol. 22, No. 5, 2012, p. 849-885.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  6. Published

    Sur le nombre de points rationnels des variétés abéliennes et des Jacobiennes sur les corps finis. / Aubry, Yves; Haloui, Safia; Lachaud, Gilles.

    In: Academie des Sciences. Comptes Rendus. Mathematique, Vol. 350, No. 19-20, 2012, p. 907-910.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  7. Published

    The suffix-free-prefix-free hash function construction and its indifferentiability security analysis. / Bagheri, Nasour; Gauravaram, Praveen; Knudsen, Lars R.; Zenner, Erik.

    In: International Journal of Information Security, Vol. 11, No. 6, 2012, p. 419-434.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  8. Published

    A closed form expression for the Drinfeld modular polynomial ΦT (X, Y ). / Bassa, Alp; Beelen, Peter .

    In: Archiv der Mathematik, Vol. 99, No. 3, 2012, p. 237-245.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  9. Published

    A new construction of highly nonlinear S-boxes. / Beelen, Peter; Leander, Gregor.

    In: Cryptography and Communications, Vol. 4, No. 1, 2012, p. 65-77.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  10. Published

    Duals of Affine Grassmann Codes and Their Relatives. / Beelen, P.; Ghorpade, S. R.; Hoholdt, T.

    In: I E E E Transactions on Information Theory, Vol. 58, No. 6, 2012, p. 3843-3855.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. Published

    On-line Ciphers and the Hash-CBC Constructions. / Bellare, M.; Boldyreva, A.; Knudsen, Lars Ramkilde; Namprempre, C.

    In: Journal of Cryptology, Vol. 25, No. 4, 2012, p. 640-679.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  12. Published

    On the number of longest and almost longest cycles in cubic graphs. / Chia, Gek Ling; Thomassen, Carsten.

    In: Ars Combinatoria, Vol. 104, 2012, p. 307-320.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

Previous 1 2 3 4 5 6 7 8 ...17 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word